# SDR TAMF20090014S

- Difficulty date: March 3, 2009
- Submitted: May 6, 2009
- Operation: Air carrier
- Make and model: Boeing 767241
- Aircraft serial: 23804
- Aircraft time: 79,721 hours, 28,862 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Torque Box
- Part number: 681L270G06
- Part serial: R648012
- Condition: Cracked
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK INSPECTION, FOUND A CRACK ON ENGINE NR 1 T/R FIXED TORQUE BOX 6 O’CLOCK - RT.  REPAIR ACCOMPLISHED IAW EWO 767 54-050 AND MRA 8CQT090317-BH REPAIR. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
